On montre que pour la famille
We prove that for the family
Accepté le :
Publié le :
Slimane Benelkourchi 1 ; Bensalem Jennane 2
@article{CRMATH_2003__337_4_239_0, author = {Slimane Benelkourchi and Bensalem Jennane}, title = {Int\'egrabilit\'e uniforme semi-globale d'une classe de fonctions plurisousharmoniques}, journal = {Comptes Rendus. Math\'ematique}, pages = {239--242}, publisher = {Elsevier}, volume = {337}, number = {4}, year = {2003}, doi = {10.1016/S1631-073X(03)00332-7}, language = {fr}, }
TY - JOUR AU - Slimane Benelkourchi AU - Bensalem Jennane TI - Intégrabilité uniforme semi-globale d'une classe de fonctions plurisousharmoniques JO - Comptes Rendus. Mathématique PY - 2003 SP - 239 EP - 242 VL - 337 IS - 4 PB - Elsevier DO - 10.1016/S1631-073X(03)00332-7 LA - fr ID - CRMATH_2003__337_4_239_0 ER -
Slimane Benelkourchi; Bensalem Jennane. Intégrabilité uniforme semi-globale d'une classe de fonctions plurisousharmoniques. Comptes Rendus. Mathématique, Volume 337 (2003) no. 4, pp. 239-242. doi : 10.1016/S1631-073X(03)00332-7. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/S1631-073X(03)00332-7/
[1] An Introduction to Complex Analysis in Several Variables, North-Holland, Amsterdam, 1990
[2] Notions of Convexity, Progr. Math., Birkhäuser, Boston, 1994
[3] Densité des fonctions plurisousharminiques, Bull. Soc. Math. France, Volume 107 (1979), pp. 295-304
[4] Pluripotential Theory, Oxford University Press, London, 1991
[5] Fonctions plurisousharmoniques et formes différentielles positives, Gordon et Breach, New York, 1969
[6] Function Theory in the Ball of
[7] Sous-ensembles analytiques d'ordre fini ou infini dans
[8] Criterion of algebraicity for Lelong class and analytic sets, Acta Math., Volume 184 (2000), pp. 113-143
[9] A. Zeriahi, Volume and capacity of sublevel sets of plurisubharmonic functions in a Lelong class, Prépublication du Laboratoire de Mathématiques Emile Picard, UMR 5580, néméro 165, 1999
- Polya's inequalities, global uniform integrability and the size of plurisubharmonic lemniscates, Arkiv för Matematik, Volume 43 (2005) no. 1, p. 85 | DOI:10.1007/bf02383612
Cité par 1 document. Sources : Crossref
Commentaires - Politique